0 26

Cited 0 times in

Clozapine에 의한 무과립구증

Other Titles
 Clozapine-induced Agranulocytosis 
Authors
 이홍식  ;  김지현  ;  이희상  ;  도정호  ;  김찬형  ;  유계준 
Citation
 Journal of the Korean Neuropsychiatric Association (신경정신의학), Vol.36(1) : 204-208, 1997 
Journal Title
 Journal of the Korean Neuropsychiatric Association (신경정신의학) 
ISSN
 1015-4817 
Issue Date
1997
Abstract
The authors reported one case of agranulocytosis that occurred in the clozapine treatment in a 34- year-old male patient with chronic schizophrenia. Agranulocytosis, a WBC count of 2700 with 4% neutrophils, developed on Day 25 of clozapine treatment, when clozapine was stopped. On Day 26, he became febrile with temperature of 38℃ and he was treated with antibiotics, Claforan for 4 days, and received carefully daily blood monitering and observation. Six days after stopping the administration of clozapine, his WBC exhibited the normal range with increasing numbers of neutrophils(WBC, 6000/mm3 ;neutrophils, 43%) and he began to improve clinically. Also, we described the recent review of incidence, the natural history and implicated possible mechanisms for clozapine-induced agranulocytosis.
Appears in Collections:
1. College of Medicine (의과대학) > Dept. of Psychiatry (정신과학교실) > 1. Journal Papers
Yonsei Authors
Kim, Chan Hyung(김찬형)
Lee, Hong Shick(이홍식)
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/178007
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse

Links